MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) MERLIN@HOME, RF TELEMETRY BASIC; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT MEDICAL (CRM-SYLMAR) MERLIN@HOME, RF TELEMETRY BASIC; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number EX1150
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the transmitter would not power on due to a burnt power adapter.The transmitter was not used and replaced.No patient consequences were reported.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Additional Manufacturer Narrative
The field complaint of a no power issue caused by a burnt power adapter was verified.The visual inspection revealed burn damage to the plug adapter of the ac power adapter and one of the prongs was gone.There was no visible burn or physical damage to the outer plastic housing of the transmitter.After opening the ac power adapter several no burnt components were observed on the main circuit board, or to the inner casing of the ac power adapter.Upon opening the transmitter no burnt components were observed.Tested unit with working ac power adapter and unit successfully powered on.Performed the delete data process successfully.High current flow through the ac wall power outlet melted the plug adapter causing the no power issue.
 
Additional Manufacturer Narrative
Correction: g2 - report source was updated to reflect that the company representative box was checked.

Brand Name
MERLIN@HOME, RF TELEMETRY BASIC
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25024952
Report Number2017865-2026-08747
Device Sequence Number8964092
Product Code NVZ
UDI-Device Identifier05414734504799
UDI-Public(01)05414734504799(10)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX1150
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer06/23/2026
07/06/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date06/29/2026
07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown